Metamer Sets

Finlayson, Graham D. and Morovic, Peter M. (2005) Metamer Sets. Journal of the Optical Society of America A, 22 (5). pp. 810-819. ISSN 1084-7529

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:41
Last Modified: 31 Oct 2019 17:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/3024
DOI: 10.1364/JOSAA.22.000810

Actions (login required)

View Item View Item